# SDR SDRS2002002

- Difficulty date: April 29, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Aircraft time: 1,976 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Part serial: 108
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION FOUND TAIL ROTOR BLADE CRACKED NEAR THE ROOT END OF THE BLADE.  CRACK APPEARS TO ORIGINATE FROM THE OUTBOARD CORNER OF THE P/N PLACARD AREA AND EXTENDS APPROX 30 DEGREES TO THE TRAILING EDGE OF THE BLADE.
